ON STABILITY OF ABSTRACT MEASURE DELAY INTEGRO-DIFFERENTIAL EQUATIONS

TitleON STABILITY OF ABSTRACT MEASURE DELAY INTEGRO-DIFFERENTIAL EQUATIONS
Publication TypeJournal Article
Year of Publication2010
AuthorsDHAGE B.C, Graef JR
JournalDynamic Systems and Applications
Volume19
Start Page323
Pagination12
Date Published2010
ISSN1056-2176
AMS Subject Classification34G99
Abstract

In this paper, an existence as well as an existence and uniqueness result are proved for an abstract measure delay integro-differential equation. The extendability and stability of solutions are also discussed. An illustrative example is included.

PDFhttps://acadsol.eu/dsa/articles/19/23-DSA-29-08.pdf
Refereed DesignationRefereed